# SDR 2019FA0000337

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: General aviation
- Aircraft: N711JH
- Make and model: Snias AS350B2
- Aircraft serial: 3397
- Aircraft time: 22,042 hours, 26,342 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 838 hours, 796 cycles
- System (JASC): 7250 · Turbine Section
- Part: Module
- Part number: 70BM045410
- Part serial: 21179
- Condition: Noisy
- Location: Engine
- Part time: 838 hours, 803 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COAST DOWN AFTER POST INSPECTION GROUND RUNS MECHANICS HEARD A NOISE COMING FROM THE ENGINE MODULE 4 AND MODULE 5 AREA. TURBOMECA WAS CONTACTED AND HAS REQUESTED THAT THE MODULES BE SENT IN FOR ANALYSIS.
